I have been taking Wellbutrin XL 150mg for about 2 months now. After the first couple of weeks i started to notice my legs and arms "twitching" pretty badly. Is this connected to the medicine or is it something else? Also my blood pressure shot way up is this because of the medicine?
Muscle âtwitchingâ of arms and legs could be due to the medicine you are taking (Wellbutrin) and you can report that to your doctor. You can also report the increase in blood pressure to your prescribing doctor (the doctor that prescribed you the medication).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Depression , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.